Medical Specialty >> Pharmacy

Doctors Lounge - Pharmacy Answers

Back to Pharmacy Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 9/5/2017.

Forum Name: Pharmacy & Drug Topics

Question: medication for nausea


 susieQ1 - Mon Oct 01, 2007 6:22 pm

I am very sensitive to meds & have had bad reactions to Phenergan & Antivert. I'm hoping you can recommend a medication less likely to have side effects. I have Meniere's & also need something to take b/4 surgery. I am 64 y o female & the 2 meds I mentioned cause my legs to burn & twitch/jerk. I feel like I am having some kind of seizure when I take them & that is with very low dose. Thanks.
 Dr. Chan Lowe - Mon Oct 01, 2007 11:12 pm

User avatar Hi SusieQ1,

You may want to talk with your doctor about getting a prescription for ondansetron (brand name Zofran) or one of its cousins in the same class.

Often, people with difficulty with other nausea medicines may be able to tolerate this class of anti-nausea medicines.

Best wishes.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us